# SDR UPS08852636

- Difficulty date: June 11, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fss 120 L3a Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, MAIN CABIN 9G NET ANCHOR FITTING L3A RT HAS EXFOLIATION CORROSION AT BS 120.  REMOVED DAMAGED LONGERON SECTION BS 110 TO BS 120 3A RT REF SRM 53- 02-02 FIG 10 AND SRM 51-01-21. FABRICATED NEW LONGERON SECTION AND REPAIR STRAPS (2EA).  INSTALLED REPAIR PARTS IAW SRM 51-01-21, AND 53-02-02  FIG 10.
